Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 19, NWS Tulsa, OK

May 27, 2021Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at May 27, 2021, 8:04 PM CDT for Cherokee County, Oklahoma. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2021, 8:04 PM CDT (01:04 UTC)
Expired
May 29, 2021, 8:47 PM CDT
In force
49 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.61 ft at May 29, 2021, 4:00 AM CDT.

actionminormoderate101505/2805/2905/3005/31
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

232 
WGUS84 KTSA 280104 RRA
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
804 PM CDT Thu May 27 2021

...The National Weather Service in Tulsa has issued a Flood Advisory 
for the following rivers in Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.


OKC021-281315-
/O.NEW.KTSA.FL.Y.0019.210528T0104Z-210531T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
804 PM CDT Thu May 27 2021

The National Weather Service in Tulsa has issued a

* Flood Advisory for
  the Illinois River near Tahlequah.
* From this evening to early Monday morning.
* At 7:30 PM CDT Thursday the stage was 6.9 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.5 feet 
  early Saturday afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.


&&

LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
      3603 9496

$$

RJS
7 follow-up statements
698 
WGUS84 KTSA 280653
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
153 AM CDT Fri May 28 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.


OKC021-281900-
/O.CON.KTSA.FL.Y.0019.000000T0000Z-210531T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
153 AM CDT Fri May 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Illinois River near Tahlequah.
* Until early Monday morning.
* At 1:30 AM CDT Friday the stage was 7.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.9 feet 
  early Saturday afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.


&&

LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
      3603 9496

$$
623 
WGUS84 KTSA 281359 RRA
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
859 AM CDT Fri May 28 2021

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties.

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.


OKC021-041-281500-
/O.CAN.KTSA.FL.Y.0017.000000T0000Z-210528T1359Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021

...The Flood Advisory for the Flint Creek near Kansas has been 
cancelled...

The Flood Advisory is cancelled for
  the Flint Creek near Kansas.
* At 8:30 AM CDT Friday the stage was 7.4 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested early this morning at 7.53 feet and 
  is falling. The river will remain below action stage.


&&

LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483

$$

OKC021-290200-
/O.CON.KTSA.FL.Y.0019.000000T0000Z-210531T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Illinois River near Tahlequah.
* Until early Monday morning.
* At 8:30 AM CDT Friday the stage was 7.9 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.9 feet 
  early tomorrow afternoon. This is above action stage but just 
  below flood stage. The river is then expected to drop below action 
  stage Sunday afternoon.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases at and above 9.5 feet.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.


&&

LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
      3603 9496

$$

OKC001-021-041-290200-
/O.CON.KTSA.FL.Y.0018.000000T0000Z-210530T0600Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Illinois River at Chewey.
* Until early Sunday morning.
* At 8:15 AM CDT Friday the stage was 7.0 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 9.8 feet 
  just after midnight tonight. This is above action stage but below 
  flood stage. The river is then expected to drop below action stage 
  by midday Saturday.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.


&&

LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487

$$

Lacy
387 
WGUS84 KTSA 281947 RRA
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
247 PM CDT Fri May 28 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.


OKC021-290800-
/O.EXT.KTSA.FL.Y.0019.000000T0000Z-210530T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
247 PM CDT Fri May 28 2021

...The Flood Advisory is now in effect until early Sunday 
afternoon...

The Flood Advisory continues for
  the Illinois River near Tahlequah.
* Until early Sunday afternoon.
* At 2:30 PM CDT Friday the stage was 8.0 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.5 feet 
  tomorrow morning, which is in action stage but just below flood 
  stage. The river is then expected to fall below action stage by 
  early Sunday morning.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases at and above 9.5 feet.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.


&&

LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
      3603 9496

$$

OKC001-021-041-290800-
/O.EXT.KTSA.FL.Y.0018.000000T0000Z-210530T0000Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
247 PM CDT Fri May 28 2021

...The Flood Advisory is now in effect until tomorrow evening...

The Flood Advisory continues for
  the Illinois River at Chewey.
* Until tomorrow evening.
* At 2:15 PM CDT Friday the stage was 8.6 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 9.6 feet 
  just after midnight tonight, which is in action stage but below 
  flood stage. The river is then expected to fall below action stage 
  by tomorrow morning.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.


&&

LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487

$$

Lacy
432 
WGUS84 KTSA 290109
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
809 PM CDT Fri May 28 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.


OKC021-291315-
/O.EXT.KTSA.FL.Y.0019.000000T0000Z-210530T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
809 PM CDT Fri May 28 2021

...The Flood Advisory is now in effect until early Sunday morning...

The Flood Advisory continues for
  the Illinois River near Tahlequah.
* Until early Sunday morning.
* At 7:30 PM CDT Friday the stage was 8.7 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.1 feet 
  tomorrow morning and fall below 9.0 feet tomorrow evening.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.


&&

LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
      3603 9496

$$

OKC001-021-041-291315-
/O.EXT.KTSA.FL.Y.0018.000000T0000Z-210529T1800Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
809 PM CDT Fri May 28 2021

...The Flood Advisory is now in effect until early tomorrow 
afternoon...

The Flood Advisory continues for
  the Illinois River at Chewey.
* Until early tomorrow afternoon.
* At 7:15 PM CDT Friday the stage was 9.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is near crest and expected to fall to 8.0 
  feet around sunrise Saturday.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.


&&

LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487

$$
956 
WGUS84 KTSA 290718
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
218 AM CDT Sat May 29 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.


OKC021-291930-
/O.CON.KTSA.FL.Y.0019.000000T0000Z-210530T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
218 AM CDT Sat May 29 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Illinois River near Tahlequah.
* Until just after midnight tonight.
* At 1:30 AM CDT Saturday the stage was 10.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river has crested, and will fall below action stage 
  this afternoon.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.


&&

LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
      3603 9496

$$
143 
WGUS84 KTSA 291321 RRA
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
821 AM CDT Sat May 29 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.


OKC021-300130-
/O.EXT.KTSA.FL.Y.0019.000000T0000Z-210530T1200Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
821 AM CDT Sat May 29 2021

...The Flood Advisory is now in effect until tomorrow morning...

The Flood Advisory continues for
  the Illinois River near Tahlequah.
* Until tomorrow morning.
* At 7:30 AM CDT Saturday the stage was 10.3 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested early this morning near 10.5 feet, 
  which is in action stage, and is now falling. The river is 
  expected to fall below action stage this evening.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases at and above 9.5 feet.


&&

LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
      3603 9496

$$

Lacy
665 
WGUS84 KTSA 300147
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
847 PM CDT Sat May 29 2021

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.

OKC021-300300-
/O.CAN.KTSA.FL.Y.0019.000000T0000Z-210530T0147Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
847 PM CDT Sat May 29 2021

...The Flood Advisory for the Illinois River near Tahlequah has been 
cancelled...

The Flood Advisory is cancelled for
  the Illinois River near Tahlequah.
* At 7:30 PM CDT Saturday the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to continue falling.


&&

LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
      3603 9496

$$

RBD

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 27, 7:09 PM CDT, 55 minutes earlier.

Area forecast discussion, May 27, 7:09 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
709 PM CDT Thu May 27 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Flying conditions vary greatly across eastern Oklahoma and
western Arkansas this evening as thunderstorms work across
the region. Conditions will become more consistent overnight
as the thunderstorms exit the region with MVFR ceilings developing
across the area. Flying conditions improve by Friday afternoon.

&&

.PREV DISCUSSION... /Issued 214 PM CDT Thu May 27 2021/

DISCUSSION...
Widespread strong to severe thunderstorms ongoing are expected to
continue across eastern Oklahoma into the evening hours. It
appears there will be multiple rounds of storms for northeastern
Oklahoma over the next several hours with all hazards possible
including a few tornadoes and some very large hail possible as the
atmosphere becomes even more unstable this afternoon. An outflow
boundary is currently emanating from the convection north of I-44
and is propagating southward toward the I-44 corridor. Where this
boundary sets up later this afternoon will serve as a focus for an
enhanced tornado risk somewhere over northeastern Oklahoma.
Current low level wind fields aren't too supportive of a big
tornado threat, but some localized areas near the boundary will
become more supportive as low level winds back some toward this
evening. One of the driving factors will be storm mode by the
time, as the storms transition to a southeastward advancing MCS
this evening and into the overnight hours. If storms can remain
discrete enough later this afternoon, a localized tornado risk
will exist along and south of the outflow boundary through the
evening hours. Tornadoes will remain possible along the leading
edge of the line as it moves into western Arkansas and far
southeast Oklahoma later this evening and tonight. The flooding
risk will be of concern this afternoon and evening as well as
storms train over the same areas and more storms develop and move
through with the cold front currently moving into northwest
Oklahoma. Anomalously high PWAT values will favor very high
rainfall rates and locally 5-6 inches of rain will be possible
through this evening in some locations.

Past tonight, the front will largely push south of the forecast
area by Friday morning ushering in some cooler and drier
conditions for the holiday weekend. A few showers and storms will
remain possible across far southern Oklahoma throughout the day
Friday, but any severe risk looks like it will stay south of the
Red River Friday afternoon. Surface high pressure will settle into
the area Friday night and Saturday morning. That along with some
clearing skies will allow temperatures to drop into the 40s for
some locations in northeast Oklahoma and northwest Arkansas, with
possibly some mid to even lower 40s possible for some of the
normally cooler sites of northwest Arkansas. The unseasonably cool
airmass will remain in place through the weekend with highs
largely in the lower to mid 70s and dry weather through at least
Sunday across the region. Rain chances return by Monday as another
slow moving trough digs into the Desert Southwest. Most of the
rain should remain to our west on Monday, but better chances
arrive Monday night into Tuesday. Severe potential appears to be
pretty marginal for now for the first part of the week. Shower and
storm chances will continue through the rest of the week, with
some better severe potential returning by next Thursday or so as
better instability returns by then.

Bowlan

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 AM CDT Friday for OKZ054>072.

AR...Flash Flood Watch until 1 AM CDT Friday for ARZ001-002-010-011-
     019-020.

&&

AVIATION.....10
Hazardous weather outlook, May 27, 3:21 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
321 PM CDT Thu May 27 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
321 PM CDT Thu May 27 2021

...SEVERE WEATHER THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Northeast Oklahoma and east-central Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Mainly north of Interstate 40.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A significant risk of severe weather exists this afternoon into
the early evening across northeast and east central Oklahoma, with
an elevated threat across northwest Arkansas and southeast
Oklahoma tonight. Discrete storms this afternoon into the early
evening will be capable of producing tornadoes, very large hail to
2 inches or greater in diameter, and damaging winds. Any storm
that can interact with any lingering boundaries could potentially
produce a strong tornado. Storms will eventually congeal into a
line or complex and move into western Arkansas and southeast
Oklahoma tonight, with the threat transitioning to damaging winds
to around 70 mph over wider swaths. A low tornado threat would
exist on the leading edge of any bows that can surge east to
northeast. Storms should exit the region around or shortly after
midnight tonight.

Multiple rounds of heavy rain producing thunderstorms are possible
mainly along and north of I-40 thru early evening, and could lead
to some flash flooding. Locally heavy rainfall is also possible
with the storm complex south of I-40 tonight, but the system will
be more progressive by then, limiting the heavy rain potential.
Some main-stem rivers may experience flooding as well as runoff
from this event occurs.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY AND SATURDAY...No Hazards.
SUNDAY THROUGH WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Limited thunderstorm potential will exist down near the Red River
on Friday, but the best severe weather potential will be south of
the river in Texas.

Storm chances will return next week, but the potential for
widespread organized severe weather appears low at this point. A
weak storm system could bring some locally heavy rain potential by
midweek next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 27, 7:49 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
749 PM CDT Thu May 27 2021

OKZ068-069-072-280115-
Adair OK-Sequoyah OK-Cherokee OK-
749 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 815 PM
CDT...

At 749 PM CDT, a strong thunderstorm was located near Brushy Lake
State Park, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Sallisaw...                       Marble City...
Brushy Lake State Park...         Brushy...
Bunch...                          Mc Key...
Box...

This includes Interstate 40 in Oklahoma between mile markers 302 and
305.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3543 9485 3556 9501 3580 9478 3561 9455
TIME...MOT...LOC 0049Z 225DEG 16KT 3555 9487

Lacy
Local storm report, May 27, 7:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             DEWAR                   35.46N 95.94W
05/27/2021  U0.75 INCH       OKMULGEE           OK   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Special weather statement, May 27, 7:53 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
753 PM CDT Thu May 27 2021

OKZ068-070-072-074-280130-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-
753 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...WESTERN
SEQUOYAH...SOUTH CENTRAL CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES
UNTIL 830 PM CDT...

At 753 PM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Greenleaf State Park to Webbers Falls
to 5 miles northeast of Porum. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Sallisaw...                       Vian...
Gore...                           Webbers Falls...
Gans...                           Marble City...
Tamaha...                         Brushy Lake State Park...
Brushy...                         Lake Tenkiller State Park...
Mc Key...                         Box...

This includes Interstate 40 in Oklahoma between mile markers 284 and
313.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3534 9472 3536 9474 3536 9477 3533 9479
      3532 9481 3527 9482 3539 9524 3552 9516
      3571 9517 3561 9469 3538 9469
TIME...MOT...LOC 0053Z 287DEG 32KT 3563 9513 3551 9512 3542 9521

Lacy
Local storm report, May 27, 7:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             5 SE EUFAULA            35.25N 95.51W
05/27/2021  E0.70 INCH       PITTSBURG          OK   EMERGENCY MNGR

&&
Local storm report, May 27, 8:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND DMG     1 E CHECOTAH            35.47N 95.51W
05/27/2021                   MCINTOSH           OK   EMERGENCY MNGR

            TREES DOWN JUST EAST OF CHECOTAH.

&&
Special weather statement, May 27, 8:03 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
803 PM CDT Thu May 27 2021

OKZ049-073-075-280130-
Pittsburg OK-Latimer OK-Pushmataha OK-
803 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 830 PM
CDT...

At 802 PM CDT, strong thunderstorms were located along a line
extending from 7 miles west of Robbers Cave State Park to 4 miles
south of Alderson. Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Wilburton...                      Hartshorne...
Higgins...                        Damon...
Bengal...                         Yanush...
Haileyville...                    Sardis...
Gowen...                          Dow...
Bache...

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3482 9581 3499 9548 3485 9506 3477 9506
      3457 9544
TIME...MOT...LOC 0102Z 299DEG 25KT 3497 9546 3484 9568

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:07 PM CDTTornado WarningTSAMcIntosh28 min
May 27, 7:27 PM CDTAreal Flood WarningTSAOttawa12 hr
May 27, 7:30 PM CDTSpecial Weather StatementTSAMuskogee30 min
May 27, 7:32 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
May 27, 7:33 PM CDTAreal Flood WarningTSAOsage, Pawnee, Rogers, Tulsa, Washington11 hr
May 27, 7:37 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 3 more3 hr
May 27, 7:49 PM CDTSpecial Weather StatementTSASequoyah26 min
May 27, 7:53 PM CDTSpecial Weather StatementTSASequoyah37 min
May 27, 7:54 PM CDTRiver Flood WarningTSAOsage19 hr
May 27, 7:55 PM CDTRiver Flood WarningTSAOsage, Tulsa31 hr
May 27, 7:56 PM CDTRiver Flood WarningTSATulsa44 hr
May 27, 7:58 PM CDTRiver Flood WarningTSARogers, Tulsa36 hr
May 27, 8:01 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg44 min
May 27, 8:03 PM CDTSpecial Weather StatementTSALatimer27 min
May 27, 8:24 PM CDTSpecial Weather StatementTSALatimer36 min
May 27, 8:36 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore39 min
May 27, 8:47 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah2 hr
May 27, 8:51 PM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee10 hr
May 27, 8:52 PM CDTSevere Thunderstorm WarningTSALeFlore53 min
May 27, 8:54 PM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Okmulgee, Wagoner10 hr
May 27, 10:00 PM CDTFlash Flood WarningTSALeFlore3 hr
May 27, 10:43 PM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 3 more8 hr
May 27, 10:47 PM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah8 hr
May 28, 9:14 AM CDTRiver Flood WarningTSALeFlore18 hr
May 28, 9:14 AM CDTRiver Flood AdvisoryTSASequoyah3 hr

Nearby

River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.